# SDR ASOA201803215085

- Difficulty date: March 21, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 38,636 hours, 22,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 99571
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 21,815 hours, 15,609 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE AFT FACING OVERWING EMERGENCY EXIT SIGN, LEFT OVERWING EMERG EXIT,  LEFT SIDE EXIT SIGNS, AND RIGHT OVERWING UPPER EXIT SIGN WAS FOUND INOPERATIVE.  MX R & R THE NR 3 BATTERY PACK,  OPS CHECKED GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
